# SDR AALA202506252157

- Difficulty date: March 14, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,657 hours, 30,210 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 600 Slat
- Component: Slat, Airbus
- Component part number: D5746037700100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE #3 SLAT TRAILING EDGE LOWER SURFACE WORN INBOARD OF THE #7 SLAT TRACK. REPAIRED SLAT PER EA 365096.
